# SDR FDEA201402200376

- Difficulty date: February 20, 2014
- Submitted: March 4, 2014
- Operation: Air carrier
- Aircraft: N672FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 779
- Aircraft time: 23,615 hours, 12,869 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Rib
- Part number: A57141280201
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG RIB 5 HAS CORROSION IN BORE & FWD & AFT FACE.  REPAIRED IAW EA 6-5710-T0306355
